MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG LUMINOS LOTUS MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG LUMINOS LOTUS MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 11574100
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
Siemens healthineers discovered during field safety corrective action (fsca) xp018/24/s (res# (b)(4).That the securing segment of the fixation for the monitor ceiling suspension was not installed correctly.The issue was resolved on site by the service engineer replacing and correctly installing the securing segment and the fixation screws according to fsca xp018/24/s.No injury occurred due to the reported issue.It is assumed that in a worst-case scenario, if the support arm had been used further without noticing the issue, a serious injury could be sustained from falling equipment.
 
Additional Manufacturer Narrative
E1: reporter's phone number is (b)(6).A facility contact name was not provided.H3, h6: manufacturer's preliminary analysis: the root cause for issue has not been determined yet.The investigation is ongoing.The root cause will be reported under res# (b)(4).Upon completion of the investigation.Corrective/preventative actions for this system were completed via ui xp018/24/s.A supplemental mdr report will not be submitted for this event.

Brand Name
LUMINOS LOTUS MAX
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key21678759
Report Number3004977335-2025-00042
Device Sequence Number7599858
Product Code OWB
UDI-Device Identifier04056869269931
UDI-Public(01)04056869269931
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K173639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number11574100
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Initial Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown